MathSciNet Relay Station
MathSciNet bibliographic data
MR1985376 (2004i:03018) 03B35 (03B15)
Barthe, Gilles; Capretta, Venanzio; Pons, Olivier Setoids in type theory. Special issue on "Logical frameworks and metalanguages''. J. Funct. Programming 13 (2003), no. 2, 261–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement